Posted by: Anonymous | 2009-06-30

Severe side effects. Advise

Hi I' ve been experiencing severe breast pains. For the past 3weeks. Nausea' s vomiting and headaches, however I don' t think im pregnant, but I did stop using the pill and then continued.I' m using Diane 35. My last menstrual was very very light. Hardly anything. When I was on the silver section, I experienced no side effects. 4days ago the side effects began. That' s when I started the beige pills. But I was only nausea up until this morning I started vomiting and woke up with a headache... Apparently I can' t fall pregnant as I' ve also been diagnosed with pcos...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your symptoms may be due to stopping and starting the Pill, but do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-06-30

I would do a HPT if i were you, i know of woman that have fallen pregnant when they were told they couldn' t have children. If its neg you can take the next step.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.